answersLogoWhite
Medication and Drugs
Drug Interactions
Painkillers
Steroids
Anti-Inflammatories
Prednisone

Is it normal to have breakthrough bleeding while on the pill and taking prednisone?


Top Answer
User Avatar
Wiki User
Answered 2010-11-12 18:52:37

Yes it is normal to have breakthrough bleeding while on the pill and taking predisone. Cortosteroids, anti-fungals, and antibiotics all affect the Birth Control's effectiveness. You should use a back-up method if on any of these for a minimum of two weeks after stopping the course of treatment and you are usually fine after a full cycle.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


In terms of word choice, "breakthrough bleeding" is bleeding when you expect the hormones in birth control to stop bleeding. On the other hand, "withdrawal bleeding" is what you have when you stop taking active pills -- whether temporarily, as during the pill-free interval, or when you quit the pill altogether. It's normal to have a withdrawal bleed after stopping the pill. You can expect a normal period in four to six weeks.


It is normal for many women not to have monthly breakthrough bleeding while taking Birth Control Pills.


what is the normal dosage of prednisone for a 200 pound person, taking it for poison ivy rash


Breakthrough bleeding occurs when you stop taking BC pills. If it occurs while taking BC pills you will need to see your Doctor as the doseage may not be right for you.


CAN YOU TAKE PREDNISONE WHEN TAKING TIKOSYN


If there is breakthrough bleeding four months after taking Yaz, it could be due to a dosage issue. It could also be caused by a pregnancy or health issue.




According to AskDocWeb, breakthrough bleeding is bleeding that occurs during the time that you are taking the active pills, that is, at times other than during the placebo pills. This can occur when you are becoming adjusted to taking the pills for the first time or if you have been off them for a time and are beginning them again. This is usually an adjustment situation and not serious.


While not a prevention, I have found that taking the pill at night with grapefruit juice helps.



No! If you need a painkiller while taking prednisone, pharmacists recommend Tylenol. Aspirin and Prednisone together causes erosion in the stomach.


If you just started taking the pill recently, breakthrough bleeding which is bleeding during the weeks that you are on active birth control, is normal. Do not stop taking the pill, keep going, this is normal and should clear up within 3 cycles.


Irregular bleeding is a common side effect of the contraceptive implant.


Except for those who have ulcers or who take medications that could increase the risk of stomach or intestinal bleeding, WebMD does not advise against drinking alcohol while taking prednisone, but the Mayo Clinic advises consulting a doctor first.


It's most likely breakthrough bleeding, which your doctor SHOULD have told you about. It's normal to happen, but if it turns into a big problem and happens all the time, then you should ask your doctor what's going on.


1-4 weeks is normal bleeding but beyond that you need to see a doctor.


Taking two birth control pills could delay menstruation, or could cause breakthrough bleeding. It's a gamble.


To date there are no significant interactions when taking Prednisone and NyQuil at recommended doses.


Yes, it is physically possible to consume alcohol while taking prednisone. But the question you should have asked is "Should alcohol be consumed while taking prednisone?". But you didn't ask that question, so I won't answer it.


If you take Yasmin continuously, you will get withdrawal bleeding when you get to the next rest period. You may also have unexpected spotting or breakthrough bleeding.


Usually no, sometimes you may experience a side effect from taking the pill which is called breakthrough bleeding. Breakthrough bleeding is a nuisance that can last up to a week, which in sense makes you think it is a regular period but actually its not. Most likely you started breakthrough bleeding during your last week of active pills and then you started your "real period" during the placebo week. If breakthrough bleeding still occurs after 3 months, it is recommended that you consult your physician, this may mean you need a higher dosage of birth control.


Not if you are taking the prednisone for a respitory problem...it makes breathing worse.


yes, you can take mucinex while taking prednisone


Should I stop taking chlorpheniramine if I am now taing prednisone.



Copyright ยฉ 2021 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.